# SDR SWAA2019051532674

- Difficulty date: April 18, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL PRESSURE WEB CRACKED BETWEEN BS. 663 TO BS. 675, BETWEEN RBL 39 TO RBL 60.  REPAIRED WEB IAW SRM.
